# SDR SWAA2013082919696

- Difficulty date: August 14, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 54,746 hours, 32,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A38173
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOUBLER FOR NR 4 & 5 WINDOW CRACKED AT FASTENER HOLE.  REPAIRED DOUBLER IAW EA & SWA EA.
